# SDR MALA954312

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW - FLT 3187 - ON APPROACH, RIGHT GEAR HUNG UP FOR 15 SECONDS UPON GEAR EXTENSION.  THE CREW PERFORMED A GO-AROUND AND THE GEAR EXTENDED NORMALLY ON THE SECOND ATTEMPT.  MAINTENANCE REPLACED UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (X)
